On the weakly-* dense subsets in $$$L^{\infty}(\Omega)$$$

P.I. Kogut (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0003-1593-0510
T.N. Rudyanova (Dnipropetrovsk State Finance Academy), https://orcid.org/0000-0002-8685-4132


In this paper we study the density property of the compactly supported smooth functions in the space $$$L^{\infty}(\Omega)$$$. We show that this set is dense with respect to the weak-* convergence in variable spaces.

Full Text:



Evans L. "Weak Convergence methods for Nonlinear Partial Differential Equations", Reg. Conf. Ser. Math. 74, AMS, 1990.

Valadier M. "Oscillations et compacite forte dans $$$L_1$$$", Sem. Anal. Convexe, 1991; 21, 7.1-7.10. (in French)

Zhikov V.V. "On an extension of the method of two-scale convergence and its applications", Sbornik: Mathematics, 2000; 191(7): pp. 973-1014. doi:10.1070/SM2000v191n07ABEH000491

Zhikov V.V. "Weighted Sobolev spaces", Sbornik: Mathematics, 1998; 189(8): pp. 27-58. doi:10.1070/SM1998v189n08ABEH000344

Zhikov V.V. "Homogenization of elasticity problems on singular structures", Izvestiia: Math., 2002; 66(2): pp. 299-365. doi:10.1070/IM2002v066n02ABEH000380

DOI: https://doi.org/10.15421/240818



  • There are currently no refbacks.

Copyright (c) 2008 P.I. Kogut, T.N. Rudyanova

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991